# SDR A6WA202207308306

- Difficulty date: July 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: None
- Part number: 601R3878313
- Part serial: NSN
- Condition: Corroded
- Location: Fs 349 & Rbl32-4
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EDGE OF CABIN FLOOR FRAME AT FS 349 AND RBL42 AND CORROSION ON FRAME SUPPORT ANGLE P/N: 601R38783-13 AT FS 349 AND RBL 32 TO RBL 42.  *******************AIRCRAFT REMOVED FROM SERVICE*********************  BLENDED AREA ON CABIN FLOOR FRAME AT FS349 & RBL 42 IAW CRJ200 SRM 51-21-06 REV  39. BLEND AREA IS WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 39. HFEC INSPECTION PERFORMED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. RESTORED PROTECTIVE FINISH IAW CRJ200 SRM 51-25-01 REV 39. UPON FURTHER INVESTIGATION, FOUND FRAME SUPPORT ANGLE P/N: 601R38783-13 AT FS 349 & RBL 32 TO RBL 42 TO HAVE INTERGRANULAR CORROSION WITH EXFOLIATION NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 39. REMOVED FLOOR SUPPORT ANGLE AT FS 349 RBL 32 TO RBL 42 IAW CRJ200 51-42-06 REV 39. LOCATED AND DRILLED FLOOR SUPPORT ANGLE AT FS      349 & RBL 32 TO RBL 42 IAW CRJ200 SRM 51-40-11 REV 39. INSTALLED NEW FLOOR  SUPPORT ANGLE P/N: 601R38783-13 AT FS 349 RBL 32 TO RBL 42 IAW CRJ200 SRM 51-  42-06 REV 39. WORK ACCOMPLISHED ON AERSALE WO #003697 CARD #20197 AT AERSALE   CRS#4AER685B. N457AW TT: 39,910:44 TC: 39,007
